# SDR REXA2013090801137

- Difficulty date: September 4, 2013
- Submitted: September 8, 2013
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 24,966 hours, 21,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRESSURE FLOOR SUPPORT HAS CORROSION ALONG THE ENTIRE LENGTH FROM FS 409+129 TO 559 WITH A MAX MATERIAL LOSS OF 0.015" DEEP.  REPAIRED IAW REO 601R-53-41-666.
